default-icon
Depression nd sexual prob
Hii, I am taking medications for depression nexito forte and nexipride 25 ( levosulpride) I consulted my doctor for tapering medicines, as per my psychiatrist I stopped taking nexipride 25 and I am currently taking nexito forte 1 tab. But now I am having no erection in my penis from last 7 days. I tried to masturbate but it is becoming difficult to have erection. Kindly help and provide suggestions.
48 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Priyadarshi Srivastava
Psychiatrist 6 yrs exp Lucknow
Sexual problem occurs in depression and also due to adverse effects of antidepressants you are taking. Either you start taking nexipride or change your antidepressants with the consultation of your Psychiatrist
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.